MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES

ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES
Catalog Number 06P07-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Completed information for patient identifier: sids (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false reactive alinity s htlv i/ii results for five cadaveric samples that were nat negative.The following data was provided: (b)(6) 2023; sid (b)(6) as1264 initial result = 1.43 s/co, repeats = 1.30 s/co and 1.14 s/co, nat = negative.(b)(6) 2023; sid (b)(6) as1264 initial result = 8.36 s/co, repeats = 16.24 s/co and 15.99 s/co, nat = negative.(b)(6) 2023; sid (b)(6) as1264 initial result = 3.66 s/co, repeats = 3.51 s/co and 1.24 s/co, nat = negative.(b)(6) 2023; sid (b)(6) as1264 initial result = 1.34 s/co, repeats = 1.20 s/co and 1.24 s/co, nat = negative.(b)(6) 2023; sid (b)(6) as1300 initial result = 2.18 s/co, repeats = 1.99 s/co and 2.08 s/co, nat = negative.The customer is unable to provide final tissue disposition.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false reactive alinity s htlv i/ii results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not performed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lots 46236be00 and the complaint issue.Labeling was reviewed and adequately addresses the issue under review.A technical review of field data for alinity s htlv i/ii was performed.Overall reactive rates of lot 46236be00 across bloodworks northwest (bwnw), usa, applicable peer sites and across a whole blood and plasma screening monitoring group were collected and assessed.Across the whole blood and plasma monitoring group the performance of lot 46236be00 is within product requirements and comparable to other lots analyzed in the comparison.At bloodworks northwest (bwnw), usa the specificity performance of lot 46236be00 is within package insert representative data for cadaveric specimens and greater than the specificity of peer sites.Based on the investigation alinity s htlv i/ii reagent lot 46236be00 is performing as intended, no systemic issue or deficiency of the alinity s htlv i/ii reagent was identified.
 
Event or Problem Description
The customer observed false reactive alinity s htlv i/ii results for five cadaveric samples that were nat negative.The following data was provided: 20mar2023 sid (b)(6) as1264 initial result = 1.43 s/co, repeats = 1.30 s/co and 1.14 s/co, nat = negative.18mar2023 sid (b)(6) as1264 initial result = 8.36 s/co, repeats = 16.24 s/co and 15.99 s/co, nat = negative.14mar2023 sid (b)(6) as1264 initial result = 3.66 s/co, repeats = 3.51 s/co and 1.24 s/co, nat = negative.12mar2023 sid (b)(6) as1264 initial result = 1.34 s/co, repeats = 1.20 s/co and 1.24 s/co, nat = negative, 31mar2023 sid (b)(6) as1300 initial result = 2.18 s/co, repeats = 1.99 s/co and 2.08 s/co, nat = negative.The customer is unable to provide final tissue disposition.No impact to patient management was reported.

Brand Name
ALINITY S HTLV I/II REAGENT KIT
Common Device Name
HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16885298
Report Number3002809144-2023-00224
Device Sequence Number6312670
Product Code QHM
UDI-Device Identifier00380740117214
UDI-Public00380740117214
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
BL 125675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2023
Device Catalogue Number06P07-60
Device Lot Number46236BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, AS1264; ALNTY S SYSTEM, 06P16-01, AS1264
Patient SexUnknown